Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
berryman

Tazorac oily skin

Recommended Posts

Hey everyone! I went through a full course of accutane a year and a half ago which cleared me up except for a few blackheads and scarred pores on my nose. My derm gave me tazorac cream .05% for the blackheads. The taz didn't do much for my blackheads and it seemed like my skin wasnt reacting to it untill I noticed that my skin was getting very oily. My skin had never been very oily even before accutane but now my nose is disgustingly oily resulting in clogged pores all over my nose and huge pores. I'm almost certain the tazorac caused all of this. I've been off of taz for four months and my nose is still just as oily and gross. I'm even considering going on a low dose of accutane to get my nose back to normal. Thoughts or suggestions please!

Link to comment
Share on other sites

Hey everyone! I went through a full course of accutane a year and a half ago which cleared me up except for a few blackheads and scarred pores on my nose. My derm gave me tazorac cream .05% for the blackheads. The taz didn't do much for my blackheads and it seemed like my skin wasnt reacting to it untill I noticed that my skin was getting very oily. My skin had never been very oily even before accutane but now my nose is disgustingly oily resulting in clogged pores all over my nose and huge pores. I'm almost certain the tazorac caused all of this. I've been off of taz for four months and my nose is still just as oily and gross. I'm even considering going on a low dose of accutane to get my nose back to normal. Thoughts or suggestions please!

Has anyone had a similar experience with tazorac?

Link to comment
Share on other sites

My derm told me to use it after I finished accutane for the blackheads. I probably should've stopped going to her as she didn't seem to know much about acne at all and I've talked to her about the oiliness problem and she just gave me a prescription for stronger tazorac. Dumb.

Link to comment
Share on other sites

I have experienced the same thing. I've been using Tazorac 0.05% since mid-April after going to a derm for my oily skin and it has just gotten worse. I am looking at another product that was recommended to me so I may stop using the Tazorac. This is very frustrating since all of this treatment is very costly and the medical professional I went to see prescribed me something that made my issue worse!

Link to comment
Share on other sites

Hate to bring up an old thread, but came across this in a search. Anyways, I have been on retinoids (tretinoin and adapalene, and now tazorac) for years for acne. One of their more common side effects has always been oily skin. That said, to the poster above whose dermatologist wanted to up the dose, that may actually work. My skin was greasy on the .025 Retin-A micro, but not as much when the doctor upped it to .1%.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×